# SDR AALA20120914003

- Difficulty date: September 13, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N640A
- Make and model: Boeing 757223
- Aircraft serial: 24598
- Aircraft time: 67,459 hours, 23,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 25D EMERGENCY LIGHT INOPERATIVE.  CLEANED AND RESEATED CONNECTORS UNDER SEAT AREA.  OPS CHECK NORMAL.
